# SDR USAA061399

- Difficulty date: December 6, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 277 S14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S14R, BS 277 CRACKED.  CUT OUT DAMAGE, INSTALLED DOUBLER IAW SRM 51-70-13, DEFECT SIZE: .125 INCH.
